Affordable Access

Publisher Website

A method for solving stochastic eigenvalue problems II

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
219
Issue
9
Identifiers
DOI: 10.1016/j.amc.2012.10.089
Keywords
  • Random Eigenvalues
  • Polynomial Chaos
Disciplines
  • Mathematics
  • Musicology

Abstract

Abstract We present a novel approach for calculating the stochastic eigenvalues of a linear operator. This is an extension of our earlier work on the subject and introduces a significant simplification that reduces the amount of numerical work required when evaluating the polynomial chaos expansions, improves the accuracy and enables higher harmonics to be studied. Examples based on several types of problem involving differential equations and matrices have been analysed and detailed numerical results obtained.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments